# SDR I5PA2020031675702

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,071 hours, 32,287 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: RG013
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ABORTED START. TROUBLE SHOT AND FOUND STARTER BRUSHES WORN. REPLACED STARTER, PERFORMED OPERATIONAL CHECKS AND NUMEROUS STARTS WITH NO ISSUES. APU OK FOR SERVICE.
